# SDR DJFA2008041

- Difficulty date: April 9, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N708LX
- Make and model: Cessna 750
- Aircraft serial: 7500109
- Aircraft time: 5,752 hours, 3,434 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Damaged
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE AIRCRAFT WAS DESCENDING INTO KLGA THE CREW NOTED A BURNING SMELL IN THE COCKPIT. AT THE SAME INSTANCE THE ODOR WAS NOTICED THE LT PANEL CIRCUIT BREAKER TRIPPED, AND THE LT INSTRUMENT PANEL BACKLIGHTING, AS WELL AS THE STANBY INSTRUMENT BACKLIGHTING WAS LOST. SINCE THE AIRCRAFT WAS ON FINAL APPROACH FOR THE ATTENDED DESTINATION NO DIVERSION WAS PERFORMED. ONCE ON THE GROUND, MAINTENANCE TROUBLESHOT THE CAUSE OF THE ODOR  / TRIPPED CIRCUIT BREAKER TO THE LT WINDSHIELD ICE DETECT LIGHT. IN ADDITION TO THE SHORTED LIGHT ASSY, THERE WAS A SPLICE ASSEMBLY REPLACED FOR PRECAUTION. ALL ASSOCIATED WIRING WAS INSPECTED WITH NO OTHER DISCREPENCY'S NOTED.
